# SDR NACA20060033

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,434 hours
- Engine: Pwa R2800CB3
- Engine time: 1,875 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RG434
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 1,249 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FEATHERED DUE TO LOW COMPRESSION INDICATION ON NR 3 CYLINDER.  REPLACED NR 3 CYLINDER ON NR 3 ENGINE DUE TO RING LAND FAILURE.  REF: NAC DC-6MM SEC V PGS 16 & 16A.
